# SDR 99ZZZM273

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1041
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 213675
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXI SET PARKING BRAKES, WHEN TRYING TO RELEASE BRAKES, BRAKES WOULD NOT RELEASE.  FOUND 2F BRAKE WOULD NOT RELEASE.  REMOVED AND REPLACED BRAKE ASSEMBLY.  (M)
